# SDR MASA200800216

- Difficulty date: March 10, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 11,193 hours, 8,449 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Bracket
- Part number: E28095
- Condition: Broken
- Location: Oxygen Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2632 CLT-ORF - FWD POB HOLD DOWN CLIP BROKEN.  MX CHANGED HOLD DOWN CLIP.
